# SDR UALA2012081604553

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 83,320 hours, 13,247 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 609
- Condition: Failed
- Location: Upper Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS SCREEN FLICKERS OR GOES BLANK WITH ENGINES SUPPLYING ELECTRICAL POWER.  REPLACED UPPER EICAS DISPLAY AND CB C4081.  OPS CHECKED NORMAL.
